# SDR CALA2022110903080

- Difficulty date: November 8, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 101,800 hours, 18,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 181541
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LT BATTERY PACK DEEP CYCLE CHECK FOUND BATTERY PACK M3 3096 DISCHARGE LESS THAN 15 MINUTES.   REPLACED M33906 EMERGENCY LT BATTERY P ACK, PERFORMED INSTALLATION TEST FOUND NORMAL, REF AMM 33-51-06- 960-802 & AMM 33-51-06-200-801 REV 96.
